# SDR DALA2019120317018

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 122,464 hours, 17,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 183; FLIGHT 423 JFK-LAX PERFORMED AN ATO DUE TAKE OFF CONFIG WARNING FLAPS BELOW 80KTS. CORRECTIVE ACTION: REPLACED FSEU AND TESTED TAKE OFF CONFIG WARNING SYSTEM. SYSTEM OPERATION IS NORMAL.
